Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

 
 

 

Irregularities of distribution. V


Author: Wolfgang M. Schmidt
Journal: Proc. Amer. Math. Soc. 25 (1970), 608-614
MSC: Primary 10.33
DOI: https://doi.org/10.1090/S0002-9939-1970-0263748-9
MathSciNet review: 0263748
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that for any finite or countable number of points with positive weights on the sphere, there is always a spherical cap such that the sum of the weights of the points in the cap is rather different from the expected value.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.33

Retrieve articles in all journals with MSC: 10.33


Additional Information

Keywords: Uniform distribution, irregularities of distribution, points on a sphere
Article copyright: © Copyright 1970 American Mathematical Society